Surfaces paramétriques généralisées
Bulletin de la Société Mathématique de France, Tome 79 (1951), p. 59-84
@article{BSMF_1951__79__59_0,
     author = {Young, Laurent Chisholm},
     title = {Surfaces param\'etriques g\'en\'eralis\'ees},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {79},
     year = {1951},
     pages = {59-84},
     doi = {10.24033/bsmf.1419},
     zbl = {0044.10203},
     mrnumber = {13,731c},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1951__79__59_0}
}
Young, Laurent Chisholm. Surfaces paramétriques généralisées. Bulletin de la Société Mathématique de France, Tome 79 (1951) pp. 59-84. doi : 10.24033/bsmf.1419. http://www.numdam.org/item/BSMF_1951__79__59_0/

[1]Mc Shane E. J., Duke Math. Journ., 6, 1940, p. 513-536. | JFM 66.0475.01 | Zbl 0023.39801

[2] Young L. C., Proc. Roy. Soc. (A), 141, 1933, p. 325-341. | JFM 59.1149.02 | Zbl 0007.21302

[3] Young L. C., C. R. Soc. Sc. et Lettres de Varsovie, XXX, 1937, Cl. III, p. 212-234. | JFM 63.1064.01 | Zbl 0019.21901

[4], [5]Young L. C., Ann. of Math., 43, 1942, p. 84-103 et 530-544. | JFM 68.0227.03 | MR 3,249a | Zbl 0063.09081

[6] Young L. C., Trans. Amer. Math. Soc., 64, 1948, p. 317-335. | MR 10,109d | Zbl 0031.38801

[7] Young L. C., Proc. London Math. Soc., 49, 1944, p. 203-212.